# SDR SWAA2022072735017

- Difficulty date: June 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS PIT BS 195 3' BELOW S-24R. / [01] APPLIED PAINT STRIPPER ON AREAS TO ACCESS AT FUSELAGE SKIN STA 195 3' BELOW STR 24R AS PER REF B737-700 AMM 51-21-11-150-810;[02] REMOVED FASTENER 1 EACH TO ACCESS TO REMOVE DAMAGE ON AREAS AS PER REF B737-700 SRM 51-40-02-0G-0;[03] REMOVED DAMAGE ON AREAS AS PER REF B737-700 SRM 51-10-02-0G-0;[04] VERIFIED 1-3.;[05] PERFORMED HFEC ON REWORKED AREA IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[06] PERFORMED HFEC HOLE PROBE INSPECTION ON REMOVED FASTENER LOCATION IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS.;[07] PERFORMED HFEC COUNTERSINK INSPECTION ON REMOVED FASTENER LOCATION IAW NDTM PART 6; 53-30-00; PROCEDURE 3. NO CRACKS.;[08] PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM PART 4; 51-00-00 PROCEDURE 3. MINIMUM FOUND:0.055' [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[09] ACCOMPLISHED DVI OF INNER AND OUTER AREA AROUND BLEND OUT REF 737-700 SRM 51-00-06-0G-0. NO OTHER DEFECTS NOTED.;[10] AFTER PERFORMED NDT ON AREAS MATERIAL FOUND 0.055' NOMINAL MATERIAL 0.070' MATERIAL LOSS 0.015' FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-01-1A-1 FIG 103 A-A AND FIG 104;[11] VERIFIED 10.;[12] FOUND EXISTING DENT LOCATED AT 1.7' FROM THE PERIPHERY OF THE BLEND OUT; DENT EVALUATED ON FAULT TTG8Q00D21FG;[13] VERIFIED 12.;[14] ACCOMPLISHED EA 22-153-01900.;[15] VERIFIED STEP 14
